# SDR DHL200080761C

- Difficulty date: October 26, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; WING CENTER SECTION AREA UNDER CABIN FLOOR BELOW TRACK NR 2 FITTING CRACKED 1.5 INCH AT STA 680.000 BL 45L.  REMOVED CRACKED FITTING IAW SRM 51-1-20D, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-20D.  REF: N/R 1617.
